Jump to content
Important Survey - Please Participate ×

I need support to get me through!


[Iw...]

Recommended Posts

My name is Anna. I have been taking Ativan foe about 2 years now.  It started off with just half of a 1mg tab at night to my comfortable dose of 2mg in the morning and 2 mg at bedtime. I space them by 12 hrs.  I want so desperately to be away from this medicine that I tried to CT 3 days ago. Found out I can't do that. I need support and help with questions I have.
Link to comment
Share on other sites

Hi Anna :hug:

 

Welcome to benzobuddies, you will get plenty of advice and support from our caring community.  Sorry you found out the hard way about stopping these drugs abruptly, it  can be dangerous.  If you have been taking benzodiazepines  more than 2 weeks, they need to be tapered slowly. 

 

The general advice is to reduce your daily dose by between 5% and 10% every 10 - 14 days according to how your symptoms are.  Withdrawal can be tough, but remember its temporary, you will recover!

 

Please take some time to read Professor Ashton's Manual It is a valuable resource for understanding a little about benzos and how to withdraw. , It gives a good idea of what to expect.

 

Feel free to check out the forum and post to any of the dedicated boards. You'll find a great community of people here who will support and encourage you.

 

Here are a few useful links:

 

General Taper Plans

 

Withdrawal Support

 

I suggest that you create a signature,  this allows members to see what you are taking and what dose.  Members can support you better knowing your meds history.  Here's how: Click Here

 

Welcome aboard

 

Magrita

 

Link to comment
Share on other sites

×
×
  • Create New...